# SDR 00FDEA00328

- Difficulty date: May 12, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 48,351 hours, 14,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING NORMAL FLAPS EXT AT SLC, FLAPS STUCK IN FULL UP POSTION.  SYS 1 & 2 FLAP FAULT LIGHT ON.
